Hyperuricemia and arthralgia during pyrazinamide therapy

Sharma, T.N.; Jain, N.K.; Mathur, B.B.; Nanavati, Virendra; Sharma, G.S. and Sharma, V.K. (1981) Hyperuricemia and arthralgia during pyrazinamide therapy. Indian Journal of Tuberculosis, 28 (2). pp. 92-96.

Full text available as:

PDF - Requires Adobe Acrobat Reader or other PDF viewer.
273 Kb

Abstract

Serum uric acid estimation was done in 189 patients who had received pyrazinamide for a duration of more than 1 month. 43-38% showed hyperuricemia and_I5.8% arthralgia. A higher incidence was found in regimen containing ethambutol and pyrazinamide. Hyperuricemia and arthralgia responded well to aspirin therapy or discontinuation of pyrazinamide. In some cases, arthralgia was self-limiting.

EPrint Type:Article
Uncontrolled Keywords:Hyperuricemia, Arthralgia, Pyrazinamide, Serum Uric Acid Estimation, Joints, Pulmonary Tuberculosis, Ethambutol
Subjects:Heterocyclic Compounds > Heterocyclic Compounds, 2-Ring > Purines
Nutritional and Metabolic Diseases > Metabolic Diseases > Hyperuricemia
Organic Chemicals > Amines > Polyamines
Respiratory Tract Diseases > Respiratory Tract Infections > Tuberculosis, Pulmonary
Heterocyclic Compounds > Heterocyclic Compounds, 1-Ring > Pyrazines
Musculoskeletal Diseases > Joint Diseases > Arthralgia
Respiratory Tract Diseases > Lung Diseases > Tuberculosis, Pulmonary
-Journal Repositories > Indian Journal of Tuberculosis
ID Code:2274
Deposited By:Mrs Naina Pandita
Deposited On:06 August 2007

Archive Staff Only: edit this record